# SDR AALA20031248

- Difficulty date: November 10, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FUOND OVERHEAD EMERGENCY PATH LIGHTS FORWARD OF AIRSTAIR DOOR INOPERATIVE. REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY PATH LIGHTS FORWARD OF AIRSTAIR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
